# SDR UALA2010090203234

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 59,690 hours, 22,052 cycles
- Engine: Pwa PW2040
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3576003722
- Condition: Burned
- Location: Cabin
- Component: Light
- Component part number: 15046501
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FWD CLOSET LIGHT SWITCH S10578 DAMAGED.   OPENING UP FWD CLOSET FOR ACCESS TO BURNED WIRES. FOUND 5VAC WITH CB FOR CLOSET LIGHT PULLED. CHECKING BETWEEN P34 AND CLOSET CONNECTOR FOR SHORT. REPLACED SIDEWALL LIGHT AT ROW 1ABC, LIGHT OPS NORMAL. FOUND POWER WIRE AT LIGHT ASSY PULLED OUT. REPLACED WIRE AND LIGHT ASSY. REPLACED WIRE W3576-0037-2 2 IN CLOSET.
